# SDR SWAA022847

- Difficulty date: December 3, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 55,998 hours, 25,409 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 6550324
- Condition: Faulty
- Location: Rt/Lt Wing
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLAPS WOULD NOT DEPLOY WHEN THE FLAP LEVER WAS POSITIONED OUT OF THE UP POSITION.  ALTERNATE FLAP SWITCH WAS USED TO SELECT FLAPS 15 DEGREES FOR LANDING.  REMOVED AND REPLACED NR 4 AND NR 5 FLAP TRANSMISSIONS PER MM.
